RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 55, Issue 5  


Geometric invariants of a $CR$-manifold
V. K. Beloshapka
3
Images of wavelets under the influence of convolution operators
M. Z. Berkolaiko, I. Ya. Novikov
13
On the measure of the set of periodic points of the billiard
Ya. B. Vorobets
25
Quasi-modes corresponding to the stable type of conditionally periodic motion
Yu. M. Vorob'ev, V. M. Itskov
36
Computability of the set of computable indexing schemes of the class of constructable models
V. P. Dobritsa
43
Properties and asymptotic behavior of solutions of some problems of one-dimensional motion of a viscous barotropic gas
A. A. Zlotnik, Nguen Zha Bao
51
Nonsymmetric Toeplitz matrices that commute with tridiagonal matrices
Kh. D. Ikramov
69
Relation between the functors Hom and Tor over the ring of $p$-adic integers
N. I. Kryuchkov
80
Isoenergetic classification of integrable Hamiltonian systems in a neighborhood of a simple elliptic point
L. M. Lerman, Ya. L. Umanskii
88
Computation of the $K$-functional for pairs of matrix spaces
V. I. Ovchinnikov
98
On quadrics of higher codimension
N. F. Palinchak
110
Uniqueness of the solution of the Cauchy problem for a first order quasilinear equation with one admissible strictly convex entropy
E. Yu. Panov
116
Extremal values of a class of functionals under restrictions on moments
L. N. Polyaev
130
Description of the algebra of infinitesimal automorphisms of quadrics of codimension two and their classification
S. N. Shevchenko
142

Brief Communications
Letter to the editor about A. I. Zvyagintsev's paper “Extremal problem on the norm of an intermediate derivative”
A. Yu. Shadrin
154
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019